# SDR VNAA2025041411102

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 30,820 hours, 24,910 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A\SKID FAULT IN FLIGHT.   PERFORMED HYDRAULIC SYS 1,2,AND 3 BLEED IAW AMM 29-10-00-870-801-A01 AND 29-10-00-870-802-A01. ACCOMPLISHED GVI OF BRAKE-UNIT ASSEMBLY WEAR-PIN INDICATOR IAW CRJ 700 AMM 32-43-26-210-801-A01. NO DEFECTS NOTED AT THIS TIME. FLT CREW COMFIRMED NORMAL BRAKE OP. FAULT DID NOT RE-APPEAR ON MDC OR EICAS STATUS. OPS CHECK GOOD.
